CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Optimality and duality in nondifferentiable and multiobjective programming under generalized d-Invexity 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2004, 卷号: 29, 期号: 4, 页码: 425-438
Authors:  Mishra, SK;  Wang, SY;  Lai, KK
View  |  Adobe PDF(98Kb)  |  Favorite  |  View/Download:128/17  |  Submit date:2018/07/30
Duality  Generalized D-invexity  Multiobjective Programming  Optimality  Pareto Efficient Solution  
A family of hybrid conjugate gradient methods for unconstrained optimization 期刊论文
MATHEMATICS OF COMPUTATION, 2003, 卷号: 72, 期号: 243, 页码: 1317-1328
Authors:  Dai, YH
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient method  line search  descent property  global convergence  
An efficient hybrid conjugate gradient method for unconstrained optimization 期刊论文
ANNALS OF OPERATIONS RESEARCH, 2001, 卷号: 103, 页码: 33-47
Authors:  Dai, YH;  Yuan, Y
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient method  line search  descent property  global convergence  
A nonlinear conjugate gradient method with a strong global convergence property 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 1999, 卷号: 10, 期号: 1, 页码: 177-182
Authors:  Dai, YH;  Yuan, Y
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
unconstrained optimization  new conjugate gradient method  Wolfe conditions  global convergence  
Global convergence of the method of shortest residuals 期刊论文
NUMERISCHE MATHEMATIK, 1999, 卷号: 83, 期号: 4, 页码: 581-598
Authors:  Dai, Y;  Yuan, Y
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Further insight into the convergence of the Fletcher-Reeves method 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 9, 页码: 905-916
Authors:  Dai, YH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient  Fletcher-Reeves method  generalized line search  global convergence  
Finding the strictly local and epsilon-global minimizers of concave minimization with linear constraints 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1997, 卷号: 15, 期号: 4, 页码: 327-334
Authors:  Marcotte, P;  Wu, SQ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30